gastroenterologist-icon
Pain beneath diaphram
She took the medicine rosuvas 10 for 15 days .from that times she is suffering from pain in lower side of diaphram.now she stopped rosuvas.but the pain is still persisting.she is taking cyra antacid once in a day since one year
26 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi Considering your pain to be in epigastric region ...... Cause could Be due to various cause like gastritis, cardiac issues or radiating pain else where..... You need to be examined for the Same.... And donot start or stop any medication unless advised by physician or incharge consultant.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.